jan - buspar

iVillage Member
Registered: 07-08-2005
jan - buspar
1
Sat, 07-03-2010 - 12:01pm

jan- i just read you were taking Buspar. How is it going? My pdoc mentioned it at one point.

have you ever taken melatonin? did it increase depression?

iVillage Member
Registered: 03-11-2004
In reply to: grippy2005
Mon, 07-05-2010 - 4:35pm
WB! I think you are Elaine or perhaps I have you confused. Lots of senior moments nowadays;)
Firstly, I have nothing to add about the buspar. I got really sick from a stomach virus that was raging through the community. A couple of day cares & the local ER's reported it in the news. It was accompanied by a headache. I was on the buspar for 5 days & did notice I was *wide awake* & not so fretful. I quit taking it because of the headache & the anxiety physical illness causes me. After that, the stressful situation I was in, resolved itself. I talked w/the dr. who understood my hesitation in taking anything in the first place. For now, it's on the back burner. I will say, I had no awful side effects & didn't drop dead on the spot, which my anxiety always says will happen. LOL
I have never used melatonin. I have read about it. Hopefully someone w/experience will read this & have some info to share. GL & GBU! (((hugs))) jan

gem21uk